# SDR IXXA05SMN304S

- Difficulty date: December 29, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL FUS FWD CARGO COMPT AFT CARGO DOOR SKIN WITH (06EA) DENTS.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-0 FIG 2A (SHEET 1), TR 57-84 DATED 08-01-00.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DC-8 SRM 57-2-0 FIG 2A (SHEET 1).  FABRICATED NEW EXT REPAIR DOUBLER , FILLER IAW DC8 SRM 57-2-0 FIG 2A (SHEET 1), DC-8 SRM 57-3-2 FIG 31.  CLEANED, TREATED AND PRIMED AREA INNER SIDE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-0 FIG 2A (SHEET 1), DC-8 SRM 51-1-21.
